Matija Bucić
Matija Bucić
PhD student, ETH Zurich
Verified email at ethz.ch - Homepage
Title
Cited by
Cited by
Year
3‐Color bipartite Ramsey number of cycles and paths
M Bucić, S Letzter, B Sudakov
Journal of Graph Theory 92 (4), 445-459, 2019
102019
Nearly-linear monotone paths in edge-ordered graphs
M Bucić, M Kwan, A Pokrovskiy, B Sudakov, T Tran, AZ Wagner
Israel Journal of Mathematics 238 (2), 663-685, 2020
82020
Tournament quasirandomness from local counting
M Bucić, E Long, A Shapira, B Sudakov
arXiv preprint arXiv:1910.09936, 2019
82019
An improved bound for disjoint directed cycles
M Bucić
Discrete Mathematics 341 (8), 2231-2236, 2018
82018
Halfway to Rota’s basis conjecture
M Bucić, M Kwan, A Pokrovskiy, B Sudakov
International Mathematics Research Notices 2020 (21), 8007-8026, 2020
72020
Monochromatic paths in random tournaments
M Bucić, S Letzter, B Sudakov
arXiv preprint arXiv:1703.10424, 0
7*
Partition problems in high dimensional boxes
M Bucic, B Lidický, J Long, AZ Wagner
Journal of Combinatorial Theory, Series A 166, 315-336, 2019
62019
Covering random graphs by monochromatic trees and Helly-type results for hypergraphs
M Bucic, D Korándi, B Sudakov
arXiv preprint arXiv:1902.05055, 2019
52019
Minimum saturated families of sets
M Bucić, S Letzter, B Sudakov, T Tran
Bulletin of the London Mathematical Society 50 (4), 725-732, 2018
42018
Directed Ramsey number for trees
M Bucić, S Letzter, B Sudakov
arXiv preprint arxiv:1708.04504, 0
4*
Multicolour bipartite Ramsey number of paths
M Bucic, S Letzter, B Sudakov
arXiv preprint arXiv:1901.05834, 2019
32019
Erdos-Szekeres theorem for multidimensional arrays
M Bucic, B Sudakov, T Tran
arXiv preprint arXiv:1910.13318, 2019
32019
Monochromatic trees in random tournaments
M Bucić, S Heberle, S Letzter, B Sudakov
Combinatorics, Probability and Computing 29 (3), 318-345, 2020
22020
Graph-Based Controller Synthesis for Safety-Constrained, Resilient Systems
M Bucić, M Ornik, U Topcu
2018 56th Annual Allerton Conference on Communication, Control, and …, 2018
22018
Clique minors in graphs with a forbidden subgraph
M Bucić, J Fox, B Sudakov
arXiv preprint arXiv:2002.11100, 2020
12020
List Ramsey numbers
N Alon, M Bucić, T Kalvari, E Kuperwasser, T Szabó
Journal of Graph Theory 96 (1), 109-128, 2021
2021
Unavoidable hypergraphs
M Bucić, N Draganić, B Sudakov, T Tran
arXiv preprint arXiv:2011.12944, 2020
2020
The intersection spectrum of 3-chromatic intersecting hypergraphs
M Bucić, S Glock, B Sudakov
arXiv preprint arXiv:2010.00495, 2020
2020
2-factors with k cycles in Hamiltonian graphs
M Bucić, E Jahn, A Pokrovskiy, B Sudakov
Journal of Combinatorial Theory, Series B 144, 150-166, 2020
2020
Large independent sets from local considerations
M Bucić, B Sudakov
arXiv preprint arXiv:2007.03667, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20